# SDR UPS97422528

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd Seal
- Condition: Leaks
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, SHUTDOWN NR 3 ENG AT 2342Z DUE TO LOW OIL QUANTITY, LESS THAN .5 GAL.  LANDED UNEVENTFULLY AT 0052Z.  *S/D*  PRES NR 3 ENG GEAR CASE, VERIFIED OIL LEAKING FROM CSD GANG DR. STEADY STREAM AT 4 PSI.  REMOVED AND REPLACED NR 3 ENG CSD GARLOCK SEAL, TRANSFER TUBE SEALS AND SHAFT SEALS, REPRESSURIZED GEAR CASE AND NO LEAKS NOTED.  ENG NR 3 OPS AND LEAK CK OK PER MM 24-00-00.  CSD DISC/ RECONNECT OPS CK.
